I've noticed myself not handleing situations a comly as I once did.
No, your symptoms have not been reported as side effects of lipitor.
For more information see:
You should talk to someone if these symptoms continue.
Yes, it has been documented that statins can cause mood changes. I don't think it is directly the statin but the effect of the statin, extremely low total cholesterol. I have had anger issues on Lipitor (TC 138) and Vytorin (TC 105). Once I stopped or lowered the statin dose I returned to my normally cheerful self.
- Lipitor Information for Consumers
- Lipitor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lipitor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Dec 2011 • 6 answers
Posted 17 Jul 2012 • 10 answers
Posted 21 Aug 2014 • 3 answers
Posted 14 Oct 2015 • 2 answers
Posted 27 Jun 2016 • 3 answers